# SDR AALA20110913TUL01

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CUSP HAS CORROSION BETWEEN STATIONS 484 TO 503.  INSTALLED CUSP DOUBLER AT STATIONS 484 TO 503 LEFT SIDE PER AARD 53-20-00-16.
